3 doctors weighed in:

Im so seriously constipated without relief and have anal, testicular pain and still cant go. MIralax (polyethylene glycol) etc not effective. Started after morphine?

3 doctors weighed in
Dr. Gurpreet Chahal
Internal Medicine
1 doctor agrees

In brief: Narcotic induced

If you took morphine , it is very likely it could have contributed to your symptoms.
If possible, try to minimize your morphine consumption.

In brief: Narcotic induced

If you took morphine , it is very likely it could have contributed to your symptoms.
If possible, try to minimize your morphine consumption.
Dr. Gurpreet Chahal
Dr. Gurpreet Chahal
Thank
Dr. Carrie Cannon
Family Medicine
1 doctor agrees

In brief: Constipation

Why on Morphine? Is it necessary, like for cancer pain? If possible, decrease the dose until off the morphine.
If not, try magnesium citrate and or fleets enemas. Any narcotic medication has the unfortunate side effect of constipation. If constipated off morphine, check TSH & calcuim level. Hydrate with water, exercise. Eat more fiber daily. Try Metamucil. Prunes. Take miralax (polyethylene glycol) daily for now.

In brief: Constipation

Why on Morphine? Is it necessary, like for cancer pain? If possible, decrease the dose until off the morphine.
If not, try magnesium citrate and or fleets enemas. Any narcotic medication has the unfortunate side effect of constipation. If constipated off morphine, check TSH & calcuim level. Hydrate with water, exercise. Eat more fiber daily. Try Metamucil. Prunes. Take miralax (polyethylene glycol) daily for now.
Dr. Carrie Cannon
Dr. Carrie Cannon
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors